# SDR AU001066

- Difficulty date: September 7, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pin
- Part number: 311T31021
- Condition: Cracked
- Location: Lt Pylon
- Component: Attach Fittings
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE PYLON MIDSPAR INBOARD FUSE PIN CRACKED. CRACK LENGTH APPROXIMATELY 14MM (0.55IN). FOUND DURING EDDY CURRENT INSPECTION.
